Previous |  Up |  Next


Title: Prof. Miloslav Feistauer seventieth birthday celebration (English)
Author: Dolejší, Vít
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 58
Issue: 5
Year: 2013
Pages: 489-492
Summary lang: English
Category: math
MSC: 01A70
DOI: 10.1007/s10492-013-0025-3
Date available: 2013-09-14T11:38:42Z
Last updated: 2020-07-02
Stable URL:


Files Size Format View
AplMat_58-2013-5_1.pdf 193.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo